Long Menstruation After 3 Months Kb?
I want to ask! nI had a 3 month kb injection in the middle of March, on April 8 I had a lot of menstrual bleeding. Well until now it hasn’t stopped. But it’s just spots, although sometimes there is still bleeding again. But not as much as April. NI want to ask if this is normal? NBecause I almost want 2 months of menstruation. back injection again? nHow? Do I switch to another kb? Then how long does it take to completely stop menstruating? Is this the effect of the 3 months kb?
Our team of doctors has answered similar questions to your complaint, you can listen to a similar discussion via the following link:
prolonged menstruation after 3 months birth control injection
prolonged menstruation after 3 months birth control injection (2)
If you still want to consult directly with our doctor, please download and log in with the HealthReplies.com application: Chat with the doctor on the Android playstore.
If there are further questions / new questions, please click the "Create Question" menu.